| Catalog Number |
HEROGRAFT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
07/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The subject in a clinicial trial was experiencing a confirmed graft occlusion on (b)(6) 2026.Plan is to get blood pressure better controlled and then revise hero as low blood pressure is suspected cause.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the product history and complaint database could not be performed since the lot number was not provided.The investigation is ongoing.If additional reportable information becomes available, it will be submitted in a supplemental report.